MathSciNet Relay Station
MathSciNet bibliographic data
MR344345 (49 #9084) 20E25
Jategaonkar, Arun Vinayak Integral group rings of polycyclic-by-finite groups. J. Pure Appl. Algebra 4 (1974), 337–343.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement